MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)
Model Number CDDRA500T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.
 
Event or Problem Description
It was reported that the patient presented for a follow-up visit in the clinic with a pocket infection.Redness and swelling of the implantable cardioverter-defibrillator (icd) pocket were noted.The infection was considered procedure-related.The physician explanted the entire system, including the icd, the right atrial (ra) lead, the right ventricular (rv) lead, and the old capped ra lead.A new icd, ra lead, and rv lead were implanted on (b)(6) 2026.The patient remained in stable condition.

Brand Name
GALLANT¿ DR
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25439361
Report Number2017865-2026-11894
Device Sequence Number21314586
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)S000097356(17)260731
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberS000097356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA LEAD.; TENDRIL LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale